Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having vision problems. Vision got blurred after taking concerta. Is there any corrective laser treatment available?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1031 Questions
I am 50 and have had age related vision problems for the last few years. I have always been mildly far sighted but age has brought on problems with distance too. Since I switched from 40 mg of Vyvanse to the maximum dosage of Concerta my eyesight has become extremely blurry...could there be a connection? Also, is there any corrective laser treatment available?
Posted Sat, 4 Aug 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 7 hours later
Thanks for sending your query to us.
The corelation between change of medication and your blurring can not be ignored.Primarily you have to have a routine eye checkup to rule out any problems arising due to medication,specially looking for early glaucoma.
We have to decide about the management of blurring when the exact reason is pin pointed.
Have a complete eye examination to find out the reason of blurring ,then it is to be decided if it is related to your medication or not.
Any difficulty, please do get back to me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor